# SDR AALA20170728003

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 7,604 hours, 2,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 ENTRY DOOR DAMPER PRESSURE, LOW.  SERVICED THE L4 ENTRY DOOR DAMPER IAW AMM 52-10-00.
